S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 4 Issue 2 Strongly generalized continuous functions and closed map with respect to the ideal S.Maragathavalli and E.Kungumaraj
2 Volume 4 Issue 2 Optimal strategy analysis of an N-policy M/E/1 queueing system and server’s multiple vaction-A sensitivity analysis P.Jayachitr, Dr.A.James albert
3 Volume 4 Issue 2 Propagation of plane waves at a loosely bonded interface between viscous liquid and fluid saturated porous solid half space Neelam Kumari
4 Volume 4 Issue 2 b-chromatic number for some graphs S.Arockiaraj and V.Premalatha
5 Volume 4 Issue 2 Performance measures for Bayesian chain samplinlg plan with geometric distribution Latha, S.Jeyaharathi
6 Volume 4 Issue 2 Product labeling of graphs s.Arockiaraj and B.s.Mahadevaswamy